MathSciNet Relay Station
MathSciNet bibliographic data
MR328610 46L05
Lazar, A. J.; Taylor, D. C. Double centralizers of Pedersen's ideal of a $C\sp{\ast} $-algebra. Bull. Amer. Math. Soc. 78 (1972), 992–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement